# SDR AC2A0000087

- Difficulty date: August 22, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Fitting
- Part number: 7640201113101
- Condition: Cracked
- Location: Collective Stick
- Part time: 16,921 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK IN UNDERSIDE OF FITTING.  VERIFIED CRACK WITH NDT.  REPLACED FITTING.  (X)
